# SDR FDEA200912294542

- Difficulty date: December 29, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CORROSION FOUND ON MCD SEAT TRACK FASTENER HOLES LWR SURFACE APPROX BETWEEN STA. 480 TO 560 AT LBL 46.  SEAT TRACK FOUND TO BE OUT OF LIMITS "AS IS", ORIGINAL MATL .100", "AS IS" .090", .010"   MATL. LOSS, BEYOND LIMITS IAW SRM 53-00-52, DETAIL 1, FIG. 101. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02. NEW SEAT TRACK WAS FABRICATED IAW SRM 53-30-02, FIG 1, SH 2, PG 2.  NEW SEAT TRACK WAS SCALLOPED ON TRAVELER NR T10-816701 CAT "A" MAJOR REPAIR.
